# SDR MWEA010384

- Difficulty date: March 26, 2001
- Submitted: March 26, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5912146
- Condition: Canning
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP HAS A DENT WITH OIL CANNING ON 3RD TRAILING EDGE SECTION. REMOVED FLAP TRAILING EDGE PANEL, CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER, INSTALLED NR 3 FLAP TRAILING EDGE AND GAP COVERS.
